# SDR DL757021279

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31311
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE REPAIR, THE FUSELAGE CROWN SKIN WAS FOUND WITH A LIGHTNING BURN DAMAGE LOCATION AT FS 600 BETWEEN STRINGERS 2R & 3R.  THE DAMAGE WAS REMOVED WITH A CUTOUT AND REPAIRED WITH 2 EXTERNAL REPAIR DOUBLERS PER ER/A 384019-14, REV A.
